MathSciNet Relay Station
MathSciNet bibliographic data
MR1784677 (2001g:20008) 20C08 (16E10)
Xi, Changchang On the quasi-heredity of Birman-Wenzl algebras. Adv. Math. 154 (2000), no. 2, 280–298.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement